# SDR CHQA20130123042

- Difficulty date: January 23, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 14,611 hours, 14,161 cycles
- Engine: Rroyce AE3007A13
- Engine time: 14,611 hours, 14,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006786001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON SUPPORT WEB FOR AILERON TORQUE TUBE BETWEEN FRAME 13 AND 14 AND STRINGERS 21R AND 20R.  THE AILERON TORQUES TUBE SUPPORT WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
